Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Candizole vaginal tablet

I was given candizole vaginal tablet by my doctor but it came off 17 hours later is it normal for a pill to come off or I did not put it in properly i am 24 years old and i was given candizole vaginal tablet, I put it in 17 hours ago and it just came out, Is it normal for the pill to come out or did I not put it prorpery, my urine is hot and I have lots of discharge
Asked On : Tue, 19 Apr 2011
Answers:  1 Views:  3656
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
Welcome to HealthacreMagic
I think you did not keep vaginal tablet properly. It should be kept deep inside with the use of applicator. If tablet is not kept properly deep in the posterior fornix of vagina you may not have desired effect. Drink plenty of water. You can also use urinary alkalinizer to get relief from burning sensation while passing urine. Take care.
Answered: Tue, 19 Apr 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor